# SDR SWAA2024082629287

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 66,181 hours, 39,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] R&R FRWD MEGAPHONE WITH NEW BATTERYS PER AMM 25-64-00. OPS CHECK GOOD
